| Model Number |
2012-03-060 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the surgeon tried to attach the broach of size 6, the broach could not be attached to the handle.The surgeon had no choice but to use a broach of size 7 but failed to achieve proper reduction.Therefore, the surgeon used a broach with a size of 5 to ream the calcar deeply and implanted a real implant of size 6, which appeared to be successful in reduction.The surgery was completed successfully with 20 minutes delay.The broach in question could not be attached to a summit universal broach handle either which was prepared as a spare instrument.The surgeon commented that the handle joint of the broach of size 6 was deformed.No further information is available.
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device cannot confirm the reported allegation.A functional test was performed and the device assembles and disassembles as intended.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.